coming off my meds

Hi all, hope your all as well as you can be, I do hope your all keeping warm with this cold weather. I went doctors yesterday and I have reduced again, this is a long drawn out process I know but we feel it is the best way to go. She wants me to stay where I am for a month before reducing again. I still have a headache, it won't shift but I think it feels abit better, I think my pain has increased the last week or so. I am feeling exhausted and not sleeping well unless I have a sleep tablet, well 1/2 of one then I get about 5/6 hours which as you know is a good amount. My counselling is finished but I definately think she helped with some of my thoughts and feelings, although she said I did all the work and cos I didn't want to waste the time I had I tried to work as hard as I could on things. Life has been very hard especially the past couple of months since me coming off my meds and I would imagine I have at least another 3 months before I am off them so If I am boring you by now you can unfollow me lol!! I don't mind I get bored with myself as well. I did get a lovely surprise from my Son and Mum on Mothers day, I didn't think I would see anyone cos they had been telling me little white lies the past couple of weeks but they turned up and it was lovely and gave me a big lift in fact I am still smiling about it. I do hope that all mums had the best day poss, and yes Dads you will be next to be spoilt. Anyway thats enough of me...have the best day you can have, I am back off to bed as I have had a bad night and hopefully I will get an hour or 2. soft hugs to you all. x

6 Replies

  • Thank you for posting, I look forward to your posts.

    You are doing so well and I think you are right in stabilising your meds for a while until your body gets used to it.

    It sounds like everything is going your way, particularly getting on top of your counselling issues.

    Now if you could just lose that headache....

  • Hi and well done on reducing your meds!!

    I came off most of my meds last year, and although I'm not 'better' my cognitive health has improved, along with no more dry eye or dehydration, or walking around like a zombie.

    I had so many painkillers that I was practically enabled me to work, knocking out the majority of the pain, but I then overworked and got so exhausted I became really poorly and lost my job.

    Anyway, the headaches were a real problem, so drank plenty of water to eliminate possible dehydration as a joy...then had physio on my neck, some Pilates exercises to do, and headaches are no longer dominating my life, maybe one a week...if that! I hope it might be an option for you?

    Also am doing a mindfulness course, and it's been brilliant...wish I'd known of it years ago....might not have ended up with fibromyalgia/M.E/CFS

    Hope you get a good rest, and I hope that all goes well for you! 😊

    Best wishes


  • Thank you so much for replying, I am very interested in anyone who has come off their meds. Although I was and still am on some strong meds, my pain was not helped, my brain doesn't work properly and like you I am fed up with feeling exhausted, unwell. so thats why I thought that coming off the meds and seeing where i was at pain wise etc would be the best thing to do and then I can see what I want to do. I know I want to try swimming again and maybe pilates or yoga but when you are feeling so ill and exhausted it is so difficult to motivate yourself to get out of bed let along do exercises outside of the house. I am glad you feel abit better for it and I wish you all the luck in the world. Thanks again

  • I bet you are sad the counselling is finished as it appears that is has been doing you good but hopefully you are now armed with the tools to go forward yourself. You are showing alot of courage in what you are doing and think of all the progress you have made. I can imagine you having this constant headache is a bummer but worth it if you get there in the end. Glad you had a good Mothers Day.x

  • Hi metty

    I think that you are doing tremendously well with this. I am so genuinely sorry that you still have an headache, and I cannot help but wonder if this is a sign of withdrawal from your medication? I want to sincerely wish you continued success.

    All my hopes and dreams for you

    Ken x :)

  • hi, yes I think this headache is withdrawal, it is hard and I thought it would take around 3 months but it has been a lot slower but then as the doctor says i have been on my meds for so many years. It will all work out. Thank you for your continued support x

You may also like...